# SDR 2022F00463

- Difficulty date: November 21, 2022
- Submitted: November 21, 2022
- Operation: General aviation
- Aircraft: N679QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0257
- Aircraft time: 2,244 hours, 1,446 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 69322565
- Condition: Eroded
- Location: Zone 300
- Part time: 2,244 hours, 1,446 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STAB WIPER LEADING EROSION REF ENGINEERING MEMO# DQ37130M1
